# SDR 95FDEA01757

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (53-111-01-3), ON SKIN AT BS 950F PLUS 10 STR 28L WHILE WORKING ON CARD NR0208, CORROSION OUT OF LIMITS.  CUT OUT DAMAGE, FABRICATED DOUBLER AND FILLER, INSTALLED PER FEDEX SRM 53-30-3.
